`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 30,Number 4,     August 2011

1

Dispersive estimates using scattering theory for matrix Hamiltonian equations   Pages : 995 - 1035

Jeremy L. Marzuola

 Abstract       References       Full Text      Related Articles

2

Asymptotics for a generalized Cahn-Hilliard equation with forcing terms   Pages : 1037 - 1054

Dimitra Antonopoulou,  Georgia Karali and Georgios T. Kossioris

 Abstract       References       Full Text      Related Articles

3

On the location of a peak point of a least energy solution for Hénon equation   Pages : 1055 - 1081

Jaeyoung Byeon,  Sungwon Cho and Junsang Park

 Abstract       References       Full Text      Related Articles

4

Radial symmetry of solutions for some integral systems of Wolff type   Pages : 1083 - 1093

Wenxiong Chen and Congming Li

 Abstract       References       Full Text      Related Articles

5

Counterexamples in non-positive curvature   Pages : 1095 - 1106

Yves Coudène and Barbara Schapira

 Abstract       References       Full Text      Related Articles

6

Pointwise estimates of solutions for the multi-dimensional scalar conservation laws with relaxation   Pages : 1107 - 1138

Shijin Deng and Weike Wang

 Abstract       References       Full Text      Related Articles

7

A pointwise gradient bound for elliptic equations on compact manifolds with nonnegative Ricci curvature   Pages : 1139 - 1144

Alberto Farina and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles

8

Towards the Chern-Simons-Higgs equation with finite energy   Pages : 1145 - 1159

Hyungjin Huh

 Abstract       References       Full Text      Related Articles

9

Some remarks for a modified periodic Camassa-Holm system   Pages : 1161 - 1180

Guangying Lv and Mingxin Wang

 Abstract       References       Full Text      Related Articles

10

A directional uniformity of periodic point distribution and mixing   Pages : 1181 - 1189

Richard Miles and Thomas Ward

 Abstract       References       Full Text      Related Articles

11

New entropy conditions for scalar conservation laws with discontinuous flux   Pages : 1191 - 1210

Darko Mitrovic

 Abstract       References       Full Text      Related Articles

12

Mathematical retroreflectors   Pages : 1211 - 1235

Alexander Plakhov

 Abstract       References       Full Text      Related Articles

13

Zero entropy versus infinite entropy   Pages : 1237 - 1242

Wenxiang Sun and Cheng Zhang

 Abstract       References       Full Text      Related Articles

14

A criterion for topological entropy to decrease under normalised Ricci flow   Pages : 1243 - 1248

Daniel J. Thompson

 Abstract       References       Full Text      Related Articles

15

Multiple solutions for superlinear elliptic systems of Hamiltonian type   Pages : 1249 - 1262

Rumei Zhang,  Jin Chen and Fukun Zhao

 Abstract       References       Full Text      Related Articles

16

Asymptotic behavior of solutions to 1D compressible Navier-Stokes equations with gravity and vacuum   Pages : 1263 - 1283

Changjiang Zhu and Ruizhao Zi

 Abstract       References       Full Text      Related Articles